CSpace
带五次项的非线性Schroedinger方程的守恒数值格式
常谦顺; 张鲁明
1999
Source Publication应用数学
ISSN1001-9847
Volume012Issue:001Pages:65
Abstract本文对一类带五次项的非线性Schroedinger方程提出了一种守恒差分格式,并证明了该格式的收敛性和稳定性。数值实验结果表明,该格式在计算这类非线性Schoredinger方程时是可靠的。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39416
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
常谦顺,张鲁明. 带五次项的非线性Schroedinger方程的守恒数值格式[J]. 应用数学,1999,012(001):65.
APA 常谦顺,&张鲁明.(1999).带五次项的非线性Schroedinger方程的守恒数值格式.应用数学,012(001),65.
MLA 常谦顺,et al."带五次项的非线性Schroedinger方程的守恒数值格式".应用数学 012.001(1999):65.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[常谦顺]'s Articles
[张鲁明]'s Articles
Baidu academic
Similar articles in Baidu academic
[常谦顺]'s Articles
[张鲁明]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[常谦顺]'s Articles
[张鲁明]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.